# SDR HEED95284

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 951952
- Condition: Leaking
- Location: Hyd
- Part time: 213 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHUTTLE VALVE  LEAKING REPLACED WITH NEW STYLE P/N (98-71-2) AS PER CSL 76-A0-95-005
